# SDR FDEA201812033418

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05832
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD ISLAND UPPER SKIN FINGER DOUBLER AT XORS 449 FOUND DETACHED.  RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER AT XORS 449 DAMAGED SKIN AREA   REPAIRED AS PER SRM 57-50-01-2R FIGURE 202 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
